The Ohio State University at Mansfield


Sergei Chmutov

mansfield/portraits/chmutov_sergei.jpgProfessor, Mathematics
Address: Ovalwood 365
Email: chmutov.1@osu.edu
Phone: 419-755-4287
Website: http://www.math.ohio-state.edu/~chmutov/

Dr. Chmutov's research is in low-dimensional topology, knot theory, combinatorics, graph theory, theory of singularities of algebraic varieties, and algebraic geometry. He collaborates with many people around the world, including England, France, Germany, Israel, Italy,and Russia. Dr. Chmutov conducts an undergraduate research for math honors students through his summer program, "Knots and Graphs" in Columbus.